# SDR CA980818010

- Difficulty date: July 31, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Doug DC-10-30
- Engine: Ge CF650C2
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Part number: ARB23394
- Condition: Cracked
- Location: Rt Wing
- Part time: 70,438 hours
- Component: ARB296115
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) ON WALK-AROUND, FOUND INSPECTION DOOR PANEL AT RIGHT HAND WING LOWER LEADING EDGE, LOWER SURFACE, OUTBOARD OF NR 3 PYLON AT DROOP LEADING EDGE WITH PULLED SCREWS AND WORN HOLES.  FURTHER INSPECTION REVEALED RIB, ARB2339-4, ANGLE ARB3013-13, SILL ARB1334-12, WEB ARB1334-4, CRACKED AND WORN.  REPAIRED PER EVA98-D10-57-1259 AND DOUGLAS DWG. ARB 1334.  PART TC:  11,099.
